RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malyshev, Cyril Leonidovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29
Presentations: 1

Number of views:
This page:969
Abstract pages:4975
Full texts:1520
References:580
Doctor of physico-mathematical sciences (2014)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 26.01.1962
E-mail:
Website: http://www.pdmi.ras.ru/~malyshev
Keywords: functional integration, correlation functions, Bethe ansatz

Subject:

Quantum field theory and statistical physics


http://www.mathnet.ru/eng/person18427
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/310939
https://elibrary.ru/author_items.asp?spin=6464-5265
https://www.researchgate.net/profile/C_Malyshev
https://arxiv.org/a/malyshev_c_1

Publications in Math-Net.Ru
2020
1. N. M. Bogoliubov, C. L. Malyshev, “Heisenberg $XX0$ chain and random walks on a ring”, Zap. Nauchn. Sem. POMI, 494 (2020),  48–63  mathnet
2019
2. N. Bogoliubov, C. Malyshev, “The asymptotics of plane partitions with fixed volumes of diagonal parts”, Zap. Nauchn. Sem. POMI, 487 (2019),  68–77  mathnet
2018
3. N. Bogoliubov, C. Malyshev, “The partition function of the four-vertex model in a special external field”, Zap. Nauchn. Sem. POMI, 473 (2018),  77–84  mathnet; J. Math. Sci. (N. Y.), 242:5 (2019), 636–641  scopus
4. N. Bogoliubov, C. Malyshev, “The ground state-vector of the $XY$ Heisenberg chain and the Gauss decomposition”, Zap. Nauchn. Sem. POMI, 473 (2018),  66–76  mathnet; J. Math. Sci. (N. Y.), 242:5 (2019), 628–635  scopus
2017
5. Nicolay M. Bogoliubov, Cyril Malyshev, “Zero Range Process and Multi-Dimensional Random Walks”, SIGMA, 13 (2017), 056, 14 pp.  mathnet  isi  scopus
6. N. Bogoliubov, C. Malyshev, “Correlation functions as nests of self-avoiding paths”, Zap. Nauchn. Sem. POMI, 465 (2017),  27–45  mathnet; J. Math. Sci. (N. Y.), 238:6 (2019), 779–792
2016
7. N. Bogoliubov, C. Malyshev, “Multi-dimensional random walks and integrable phase models”, Zap. Nauchn. Sem. POMI, 448 (2016),  48–68  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:2 (2017), 199–213  scopus
2015
8. N. M. Bogolyubov, K. L. Malyshev, “Integrable models and combinatorics”, Uspekhi Mat. Nauk, 70:5(425) (2015),  3–74  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:5 (2015), 789–856  isi  scopus
9. N. M. Bogoliubov, C. Malyshev, “Combinatorial aspects of correlation functions of the $XXZ$ Heisenberg chain in limiting cases”, Zap. Nauchn. Sem. POMI, 437 (2015),  15–34  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:1 (2016), 8–22  scopus
10. C. Malyshev, “The Einstein-like field theory and the renormalization of the shear modulus”, Zap. Nauchn. Sem. POMI, 433 (2015),  196–203  mathnet  mathscinet; J. Math. Sci. (N. Y.), 213:5 (2016), 750–755  scopus
2014
11. N. M. Bogoliubov, C. Malyshev, “A combinatorial interpretation of the scalar products of state vectors of integrable models”, Zap. Nauchn. Sem. POMI, 421 (2014),  33–46  mathnet; J. Math. Sci. (N. Y.), 200:6 (2014), 662–670  scopus
2011
12. N. M. Bogolyubov, K. L. Malyshev, “Ising limit of a Heisenberg $XXZ$ magnet and some temperature correlation functions”, TMF, 169:2 (2011),  179–193  mathnet  mathscinet; Theoret. and Math. Phys., 169:2 (2011), 1517–1529  isi  scopus
2010
13. N. M. Bogoliubov, K. Malyshev, “The correlation functions of the $XXZ$ Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers”, Algebra i Analiz, 22:3 (2010),  32–59  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:3 (2011), 359–377  isi  scopus
2009
14. N. M. Bogolyubov, K. L. Malyshev, “Correlation functions of the XX Heisenberg magnet and random walks of vicious walkers”, TMF, 159:2 (2009),  179–193  mathnet  mathscinet; Theoret. and Math. Phys., 159:2 (2009), 563–574  isi  scopus
2007
15. N. M. Bogolyubov, K. L. Malyshev, “On the calculation of the asymptotics of the two-point correlation function of the one-dimensional Bose gas in the trapping potential”, Zap. Nauchn. Sem. POMI, 347 (2007),  56–74  mathnet  mathscinet; J. Math. Sci. (N. Y.), 151:2 (2008), 2829–2839  scopus
2005
16. N. M. Bogolyubov, K. L. Malyshev, “Functional integration and the twopoint correlation function of the one-dimensional Bose-gas in the harmonic potential”, Algebra i Analiz, 17:1 (2005),  84–114  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:1 (2006), 63–84
2004
17. K. L. Malyshev, “The condition of quasi-periodicity in imaginary time as a constraint at the functional integration and the time-dependent ZZ-correlator of the XX Heisenberg magnet”, Zap. Nauchn. Sem. POMI, 317 (2004),  142–173  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 136:1 (2006), 3607–3624
2003
18. K. L. Malyshev, “Functional Integration with an “Automorphic” Boundary Condition and Correlators of Third Components of Spins in the $XX$ Heisenberg Model”, TMF, 136:2 (2003),  285–298  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 136:2 (2003), 1143–1154  isi
19. R. K. Bullough, N. M. Bogolyubov, V. S. Kapitonov, K. L. Malyshev, I. Timonen, A. V. Rybin, G. G. Varzugin, M. Lindberg, “Quantum Integrable and Nonintegrable Nonlinear Schrödinger Models for Realizable Bose–Einstein Condensation in $d+1$ Dimensions $(d=1,2,3)$”, TMF, 134:1 (2003),  55–73  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:1 (2003), 47–61  isi
2002
20. K. L. Malyshev, “Functional integration and correlators of $z$-components of local spins in the XY and XX Heisenberg magnets”, Zap. Nauchn. Sem. POMI, 291 (2002),  206–227  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 125:2 (2005), 215–228
2000
21. K. L. Malyshev, “Functional integration, zeta regularization and correlators of third components of spins in the $XXO$-Heisenberg model”, Zap. Nauchn. Sem. POMI, 269 (2000),  269–291  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 2037–2048
1997
22. V. S. Kapitonov, K. L. Malyshev, V. N. Popov, P. A. Sevastianov, “The effective action and the collective modes spectrum in the antiferromagnetic phase of the three–band repulsive Hubbard model”, Zap. Nauchn. Sem. POMI, 245 (1997),  216–230  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 99:2 (2000), 2147–2155
1995
23. K. L. Malyshev, V. N. Popov, “On superconductivity in the three-band two-dimensional repulsive Hubbard model”, TMF, 105:1 (1995),  149–162  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 105:1 (1995), 1307–1318  isi
24. C. Malyshev, “Some exact representations for the mass current in $^3\mathrm{He}$-$\mathrm A$ and their zero temperature implications”, Zap. Nauchn. Sem. POMI, 224 (1995),  250–266  mathnet  zmath; J. Math. Sci. (New York), 88:2 (1998), 271–282
1994
25. C. Malyshev, V. N. Popov, “Antiferromagnetic and superconductive states in the three-band two-dimensional repulsive Hubbard model”, Zap. Nauchn. Sem. POMI, 209 (1994),  194–228  mathnet  mathscinet  zmath; J. Math. Sci., 83:1 (1997), 123–144
26. C. Malyshev, “On the two calculations of superfluid current in the $A$-phase of helium-$3$”, Zap. Nauchn. Sem. POMI, 209 (1994),  179–193  mathnet  zmath; J. Math. Sci., 83:1 (1997), 113–122
1992
27. C. Malyshev, V. N. Popov, “Superconductive states in the two-dimensional repulsive Hubbard model”, Zap. Nauchn. Sem. POMI, 199 (1992),  147–176  mathnet  mathscinet  zmath; J. Math. Sci., 77:2 (1995), 3112–3132
28. C. Malyshev, “On exactness of the Abelian gauge field 1-form and on fractional statistics generated by Chern–Simons Lagrangian”, Zap. Nauchn. Sem. POMI, 199 (1992),  132–146  mathnet  mathscinet  zmath; J. Math. Sci., 77:2 (1995), 3102–3111
1991
29. K. L. Malyshev, “Gauge group and gauge transformation in the continual theory of defects”, Zap. Nauchn. Sem. LOMI, 190 (1991),  173–184  mathnet  mathscinet  zmath; J. Math. Sci., 71:1 (1994), 2281–2287

Presentations in Math-Net.Ru
1. Correlation functions of the XX0 Heisenberg chain, q-binomial determinants, and plane partitions in a box
K. L. Malyshev, N. M. Bogolyubov
St. Petersburg Seminar on Representation Theory and Dynamical Systems
February 13, 2013 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021